Skip to main content
placeholder image

Some remarks on generalised hadamard matrices and theorems of rajkundalia on sbibds

Chapter


Abstract


Publication Date


  • 1979

Citation


  • Seberry, J. (1979). Some remarks on generalised hadamard matrices and theorems of rajkundalia on sbibds. In Combinatorial Mathematics VI (Vol. 748, pp. 154-164). doi:10.1007/bfb0102694

Web Of Science Accession Number


Book Title


  • Combinatorial Mathematics VI

Start Page


  • 154

End Page


  • 164

Abstract


Publication Date


  • 1979

Citation


  • Seberry, J. (1979). Some remarks on generalised hadamard matrices and theorems of rajkundalia on sbibds. In Combinatorial Mathematics VI (Vol. 748, pp. 154-164). doi:10.1007/bfb0102694

Web Of Science Accession Number


Book Title


  • Combinatorial Mathematics VI

Start Page


  • 154

End Page


  • 164